# SDR GRAA979

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT IN FLOOR TRACK ROW 5.  PLACED ON MEL, DMI NR 78.  DMI NR 78 CLEARED LATER THAT DAY BY REPLACING LIGHT BULB RECEPTACLE.  OPS CHECKED GOOD.  (M)
